# SDR CA100922003

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,088 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 21592315238
- Condition: Worn
- Location: Aileron
- Part time: 185 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURANT UN INSPECTION DE TYPE C UN TECHNICIEN A DECOUVERT QUE DES CABLES D`AILERON ETAIENT USES PLUS QUE LA NORMALE DEUX DE CEUX -CI AVIENT ETE CHANGES L`AN DERNIER  #215-92315-238 ET 215-92315-130 (TC# 20100922003)
